Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Migraines causing more and more symptoms.
    avatar
    An_250400 posted:
    Hi, I started to get migraines about 3 years ago... As these years progress, so do these migraines. First it was just blind spots, dizziness then I'd end up vomiting, and getting a major pain in the back of my left eye. Well, up until these past few days, at first it was a little blindness in my eyes... It went away. Then it came back, except worse... I got the blind spots, and dizziness, but this time. I became disorientated, didn't know who people were or where I was. So, I went to sleep, a few hours later.. Woke up to throw up, tried drinking water.. That didn't stay down either. All with the pulsating pains in the left side of my head trying to fall asleep. Well, usually I can sleep off the headaches after a day or so, but this time I ended up getting the blind spots again, even before the last migraine went away. Although, I also happen to throw up blood, and I know that can't be normal. And it usually only stays on my left side of my head, but now its affecting the right side. I'm not sure if that is normal for people who get migraines or not?
    Reply


    Helpful Tips

    Supplements for headachesExpert
    A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
    Was this Helpful?
    53 of 70 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center